MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210
Medical Device Problem Codes Smoking (1585); Device Displays Incorrect Message (2591); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the completed udi and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during mid procedure, the console made a very loud bang and burning smell was noted.The console displayed error e235 (no lps current).Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the completed udi and other product specific information.If additional details become available, a supplemental report will be submitted.Correction block g2.Source has been correct to other.The console was serviced by the field service engineer (fse) at the customer's site.During visual inspection it was found that the laser power supply (lps) was damaged and needed to be replaced.It was noted that the system was turned on, however there was no countdown.Upon further inspection it was found that the laser power supply (lps) was damaged and needed replacement.It was noted that the voltage select board (vsb) and the water reservoir both needed to be replaced along with the lps.The vsb, lps and water reservoir were replaced.The console passed full functional and electrical safety testing.The console works properly according to all boston scientific specifications.The event experienced by the customer was likely caused by the damaged lps.The vsb and lps were returned.Upon receipt of the vsb and lps at our quality assurance laboratory, these devices were thoroughly analyzed.Both the vsb and lps passed visual inspection, however they both failed function testing.
 
Event or Problem Description

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer (Section G)
LUMENIS LTD.
yokneam ind. park
hakidma 6
yokneam MA 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22080686
Report Number2124215-2025-33034
Device Sequence Number9338041
Product Code GEX
UDI-Device Identifier00878953005508
UDI-Public(01)00878953005508
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Device Lot NumberXPS60136
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown